# SDR 96ZZZX2603

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Sikorsky Aircraft Corporation, repair station RW1R467K
- Aircraft: CG1MR
- Make and model: Skrsky S76
- System (JASC): 6410 · Tail Rotor Blades
- Part: Tail Rotor Assy
- Part number: 7610105101041
- Condition: Separation
- Location: Tip Weight
- Part time: 5,408 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION BETWEEN TIP WEIGHT SUPPORT BLOCK AND BLADE SKIN.  RECOMMEND ALL IN SERVICE BLADES BE INSPECTED FOR DEBONDING OF TIP WEIGHT CHAMBER.
